# SDR ASAA0040042

- Difficulty date: March 30, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Row 14
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - PRIOR TO FLT 480 - THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROWS 14-16.  RECONNECTED WIRING/CONNECTION AT ROW 14, LIGHTS OPERATED NORMALLY.  (M)
